Generalized convex combination of triangular norms on bounded lattices


KARAÇAL F., Nesibe Kesicioglu M. , ERTUĞRUL Ü.

INTERNATIONAL JOURNAL OF GENERAL SYSTEMS, vol.49, no.3, pp.277-301, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1080/03081079.2020.1730358
  • Title of Journal : INTERNATIONAL JOURNAL OF GENERAL SYSTEMS
  • Page Numbers: pp.277-301

Abstract

In this paper, we introduce the notions of the linear and generalized convex combination (shortly, g-convex combination) for triangular norms on bounded lattices. We investigate the conditions for the g-convex combination to be a triangular norm again. We introduce a triangular norm defined on a bounded lattice of equivalence classes and investigate some basic properties of the introduced triangular norm.